# SDR DL76G081164

- Difficulty date: September 6, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 45,911 hours, 6,686 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Rt Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT BLEED ISOLATION VALVE LIGHT CAME ON DURING TAXI.  RETURNED TO GATE PER MAINTENANCE REQUEST.  REMOVED AND REPLACED RIGHT ISOLATION VALVE PER AMM.  OPS CHECK OK.
